# SDR IPXA2023061693453

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 89,972 hours, 19,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*A/C WAS TOWED* LEVEL 2 TIRE FAIL.BLOCK TURN BACK REJECTED TAKEOFF AROUND 110KTS FOR UNKOWN DECELERATION.LEFT CENTER GEAR TIRE IMMEDIATELY HEATED TO OVER 700 DEGREES.FUSE PLUG RELEASED. LEVEL 2 BRAKE OVERHEAT DUE TO REJECTED TAKEOFF ON #1 MAIN TIRE AND LEFT CENTER GEAR TIRE.PERFORMED HIGH ENERGY STOP INSP AMM.05-56-01-200-801 D.1-3. R&R # 1, 9 AND 10 BRAKE ASSY. 32-43-20-000/400-801 AND 32-43-20-000-802/400-802. PN OFF/ON 2609472-4(#1) SN OFF:B1249 SN ON:B0899(#9) SN OFF:B1681 SN ON:B0389(#10) SN OFF:B2125 SN ON:B0949. LEAK CHECK CW. OK FOR CONTINUE IN SERVICE IPC 32-43-01-01 ITEM#010J
